Announcement

Collapse
No announcement yet.

Clonidine and Preganancy

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Clonidine and Preganancy

    Hello,

    Has anyone taken Clonidine during Pregnancy?
    I am 7 weeks and have been continuing to take it because Prof Chu said it would be safe, but now I am panicking and have decided to come off it. I'm not sure how quickly I can do that, was planning to take one less tablet a day for 6 days to ease off them. but would rather be off quicker.
    I take 2 x 25 micrograms 3 times a day.

    For anyone who has come off, did you go back to flushing dramatically?

    I stopped the Differin cream prior to conceiving and swapped it for a Eucerin wash so I use Synchrorose Cream as well with the Clonidine and have been really happy with my skin recently.

    I'm a a bit worried about the whole thing, but I think I can handle the rosacea for the sake of the baby.

    Em.

  • #2
    Hello em,

    A BIG congratulations on your pregnancy.

    I would personally prefer to be drug-free whilst pregnant too!

    I came off it gradually (due to side effects) and didn't experience major flushing as a result.

    Good luck!

    Judy
    SUFFER FROM NEUROPATHIC ROSACEA & OCULAR ROSACEA SINCE 2002.


    *Vit D3,Theratears Omega 3.



    *LDN since October 2018.

    *REN skincare range. TARTE cosmetics.

    *Tried Clonidine, Moxonidine & Atenolol (None being taken at present ).

    *Yearly IPL treatments until 2009.

    * RLT Journey!" (Sept 09) **Using Britebox Revive..(Stopped ).



    History of Hyperthyroidism (Graves) Lichen Planus (oral)
    PROUD TO BE DIFFERENT






    .

    Comment


    • #3
      There's some limited information here about clonidine and pregnancy. Of course you have to do what you think is best...

      http://www.drugs.com/pregnancy/clonidine.html

      One of the reasons some doctors don't like to prescribe clonidine is because when you finish it you do tend to get a temporary increase in blood pressure (which can cause flushing). For this reason it's often suggested it's a good idea to taper off it - reduce the dose gradually, rather than stop it suddenly.
      Last edited by antwantsclear; 3 May 2012, 03:09 PM.

      Comment

      Working...
      X